Ilkay Yaslan Karaca, "On Hill's equation with a discontinuous coefficient", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 584782, 16 pages, 2003. https://doi.org/10.1155/S016117120320209X
On Hill's equation with a discontinuous coefficient
We research the asymptotic formula for the lengths of the instability intervals of the Hill's equation with coefficients and , where is piecewise continuous and has a piecewise continuous second derivative in open intervals and .
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.